# SDR SWAA2017012611484

- Difficulty date: January 5, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 48,407 hours, 22,397 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Fitting
- Part number: 149A771147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SUPPORT CLIP CRACKED AT BS 572.01, LBL 5.5.  R&R CLIP IAW SRM.
